Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Consecutive primitive roots in a finite field


Author: Stephen D. Cohen
Journal: Proc. Amer. Math. Soc. 93 (1985), 189-197
MSC: Primary 11T30; Secondary 11N69
MathSciNet review: 770516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every finite field of order $ q( > 3)$ such that $ q \not\equiv 7(\mod12)$ and $ q \not\equiv 1(\mod 60)$ contains a pair of consecutive primitive roots.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11T30, 11N69

Retrieve articles in all journals with MSC: 11T30, 11N69


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770516-9
PII: S 0002-9939(1985)0770516-9
Article copyright: © Copyright 1985 American Mathematical Society